Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 296, NWS Jacksonville, FL

September 20, 2011Bradford County, Clay County, Union County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 20, 2011, 8:07 PM EDT for Bradford County, Clay County, Union County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2011, 8:07 PM EDT (00:07 UTC)
Expired
Sep 20, 2011, 8:45 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Bradford County, FL, Clay County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 64 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 8:30 PM EDTTSTM WND DMGStarke, FLTREE DOWN ACOSS POWER LINES ON SW COUNTY ROAD 100A

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1796 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WUUS52 KJAX 210007
SVRJAX
FLC007-019-125-210045-
/O.NEW.KJAX.SV.W.0296.110921T0007Z-110921T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
807 PM EDT TUE SEP 20 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLAY COUNTY IN NORTHEAST FLORIDA
  CENTRAL BRADFORD COUNTY IN NORTHERN FLORIDA
  EASTERN UNION COUNTY IN NORTHERN FLORIDA

* UNTIL 845 PM EDT

* AT 807 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR STARKE...OR 7
  MILES SOUTHEAST OF RAIFORD...AND MOVING EAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STARKE AND KINGSLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3007 8190 2983 8197 2992 8226 3009 8225
TIME...MOT...LOC 0007Z 283DEG 5KT 2999 8215

$$

TRABERT
1 follow-up statement
497 
WWUS52 KJAX 210036
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
836 PM EDT TUE SEP 20 2011

FLC125-210046-
/O.CAN.KJAX.SV.W.0296.000000T0000Z-110921T0045Z/
UNION FL-
836 PM EDT TUE SEP 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN UNION COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3002 8220 3003 8192 2983 8197 2992 8226
TIME...MOT...LOC 0036Z 283DEG 5KT 2998 8210

$$

FLC007-019-210045-
/O.CON.KJAX.SV.W.0296.000000T0000Z-110921T0045Z/
CLAY FL-BRADFORD FL-
836 PM EDT TUE SEP 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR CENTRAL BRADFORD AND WESTERN CLAY COUNTIES...

AT 836 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR STARKE...OR 10 MILES
SOUTHEAST OF RAIFORD...MOVING EAST AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STARKE
AND KINGSLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3002 8220 3003 8192 2983 8197 2992 8226
TIME...MOT...LOC 0036Z 283DEG 5KT 2998 8210

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 3:08 PM EDT, 4 hours 59 minutes earlier.

Area forecast discussion, Sep 20, 3:08 PM EDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT TUE SEP 20 2011

...RAIN CHANCES REMAIN ELEVATED THROUGH THE END OF THE WEEK...

.SHORT TERM...NOW THROUGH FRIDAY...

REST OF THIS AFTERNOON...A FEW STORMS ALONG THE OLD FRONTAL BOUNDARY
ACROSS SOUTHEAST GEORGIA HAVE EXHIBITED WEAK ROTATION AND ARE MOVING
SLOW ENOUGH TO PRODUCE LOCALIZED FLOODING AT TIMES. A FEW STORMS
HAVE BECOME SEVERE WITH STRONGER ROTATION AND ELEVATED UPDRAFTS TO
MARK POTENTIAL FOR WET MICROBURST WINDS AT TIMES AND WARNINGS ARE
CURRENTLY IN EFFECT.

TONIGHT...DIURNAL ACTIVITY ALONG THE FRONTAL BOUNDARY AND FURTHER
SOUTH ACROSS NE FL SHOULD WEAKEN AFTER SUNSET WITH ALL INLAND
ACTIVITY LIKELY ENDING AFTER MIDNIGHT...EXCEPT FOR A FEW ISOLATED
SHOWERS/TSTMS LINGERING ALONG THE OLD FRONTAL BOUNDARY ACROSS SE GA.
MIN TEMPS WILL BE MILD IN THE LOWER TO MID 70S WITH JUST SOME PATCHY
OVERNIGHT FOG EXPECTED.

WED/THU...DEEP AND MOIST SELY STEERING FLOW WITH PRECIPITABLE WATER
AMOUNTS CLOSE TO 2 INCHES WILL KEEP ELEVATED RAIN CHANCES...MAINLY
DURING THE AFTERNOON AND EVENING HOURS ACROSS THE FORECAST AREA.
LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE MAIN THREAT WITH SLOW
MOVEMENT TO AFTERNOON TSTM ACTIVITY. MAX TEMPS WILL REMAIN SLIGHTLY
ABOVE CLIMO VALUES IN THE UPPER 80S ACROSS THE FORECAST AREA.

FRI...DIGGING TROUGH OVER THE CENTRAL U.S. WILL DRIVE SHORTWAVE
ALOFT AND COLD FRONTAL BOUNDARY AT THE SURFACE INTO THE SERN U.S.
AND EXPECT RAINFALL CHANCES TO REMAIN ENHANCED WITH NUMEROUS SHOWERS
AND THUNDERSTORMS...ONCE AGAIN IN THE AFTERNOON AND EVENING HOURS.
MAX TEMPS WILL ONCE AGAIN REMAIN QUITE WARM IN THE UPPER 80S WITH
OVERNIGHT LOWS REMAINING MUGGY IN THE 70S.

.LONG TERM...SATURDAY THROUGH TUESDAY...

SAT/SUN...MODELS HAVE AS EXPECTED SLOWED DOWN FRONTAL PUSH THROUGH
THE REGION OVER THE WEEKEND AND EXPECT AT LEAST SCATTERED SHOWERS
AND THUNDERSTORMS BOTH DAYS...ESPECIALLY ACROSS NE FL...WHILE
FORECAST FOR SE GA WILL BE A BIT TOUGHER WITH SLIGHTLY LOWER POPS
AND WILL DEPEND ON WHERE FRONTAL BOUNDARY IS BISECTING THE FORECAST
AREA. MAX TEMPS STILL EXPECTED TO PUSH INTO THE 80S WITH LOWS
FALLING INTO THE 60S BY SUN NIGHT. STILL ONLY LOW-MODERATE
CONFIDENCE IN THIS MEDIUM RANGE FORECAST DUE TO PROBLEMATIC FRONTAL
BOUNDARY POSITIONING.

MON/TUE...CUT-OFF LOW OVER THE CENTRAL U.S. WILL NUDGE EASTWARD AND
SLIDE MID/UPPER LEVEL DRY SLOT OVER THE FORECAST AREA AND THIS WILL
REDUCE POPS DOWN INTO THE SLIGHT CHANCE RANGE. I HAVE CONTINUED TO
UNDERCUT THE GFS MOS GUIDANCE WHICH SUGGESTS 30-40% POPS IN THIS
TIME FRAME...BUT NOT READY TO GO WITH NO RAIN IN THIS PERIOD YET.

&&

.AVIATION...MVFR TO TEMPO IFR CIGS ARE POSSIBLE IN CONVECTION THIS
AFTN. SKIES WILL BECOME MORE SCT TONIGHT..ESPECIALLY INLAND...AND
TEMPO MVFR CIGS/VSBYS WILL BE POSSIBLE AROUND DAYBREAK ESPECIALLY AT
GNV AND VQQ.

&&

.MARINE...ESE WINDS 10-15 KTS WILL CONTINUE WITH COMBINED SEAS 2-4
FT...WITH 5 FT POSSIBLE WELL OFFSHORE. MODELS DIVERGE ON THU WITH
THE STRENGTH/PLACEMENT OF A COASTAL TROUGH WITH THE NAM12 MORE
AGGRESSIVE THAN THE GFS. HAVE USED A BLEND WHICH SHOWS NE WINDS 10
KTS OVER THE WATERS. WINDS BECOME MORE VRB INTO THE WEEKEND AND
LEANED TOWARD THE ENSEMBLE WHICH KEEPS SSW WINDS AND THE FRONT WEST
OF THE AREA THIS WEEKEND.

RIP CURRENTS: MODERATE RISK WILL CONTINUE TONIGHT AND WED DUE TO
PERSISTENT ONSHORE FLOW AND ENE SWELLS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  89  71  87 /  40  60  30  70
SSI  75  85  76  85 /  40  40  30  50
JAX  73  88  74  87 /  30  50  20  60
SGJ  75  87  76  87 /  30  40  20  50
GNV  70  89  73  89 /  30  50  20  60
OCF  70  91  72  90 /  30  50  20  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

HESS/ENYEDI/WALKER
Hazardous weather outlook, Sep 20, 5:16 AM EDT, 14 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 AM EDT TUE SEP 20 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
516 AM EDT TUE SEP 20 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...MODERATE RISK OF RIP CURRENTS...

.DAY ONE...TODAY AND TONIGHT...

A WEAK FRONTAL BOUNDARY OVER SOUTHEAST GEORGIA AND MOIST CONDITIONS
WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS TODAY THROUGH LATE THIS
EVENING. THE MAIN CONCERNS WILL BE GUSTY WINDS...FREQUENT LIGHTNING...
AND PERIODS OF LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE NORTH
AROUND 10 MPH.

PERSISTENT EASTERLY SWELLS AND THE ONSHORE FLOW WILL CONTINUE A
MODERATE RIP CURRENT RISK AT THE BEACHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN ONSHORE FLOW WILL COMBINE WITH MOISTURE AND INSTABILITY TO
PRODUCE SCATTERED TO NUMEROUS STORMS EACH AFTERNOON AND EVENING
THROUGH FRIDAY. A COLD FRONT WILL MOVE INTO THE REGION ON FRIDAY
AND WILL ENHANCE RAIN CHANCES. FREQUENT LIGHTNING AND LOCALLY
HEAVY RAINFALL WILL BE THE MAIN CONCERNS.

AN ELEVATED RISK OF RIP CURRENTS EXPECTED TO CONTINUE ON
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS
ARE REQUESTED TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ARS

In the hours before

Special weather statement, Sep 20, 4:48 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 PM EDT TUE SEP 20 2011

GAZ152-164-165-202130-
BRANTLEY-CHARLTON-INLAND CAMDEN-
448 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
BRANTLEY...NORTHEASTERN CHARLTON AND NORTHWESTERN CAMDEN COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CHARLTON COUNTY...OR 11 MILES
NORTHEAST OF FOLKSTON...MOVING NORTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES
THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3119 8198 3112 8172 3090 8191 3095 8202
TIME...MOT...LOC 2048Z 201DEG 5KT 3099 8193

TRABERT
Special weather statement, Sep 20, 5:54 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
554 PM EDT TUE SEP 20 2011

FLZ022-030-035-036-202230-
ALACHUA-COLUMBIA-GILCHRIST-UNION-
554 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHERN COLUMBIA...EASTERN GILCHRIST AND SOUTHWESTERN
UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 630 PM EDT...

AT 554 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES WEST OF HIGH SPRINGS...OR 12 MILES
SOUTHEAST OF ICHETUCKNEE SPRINGS STATE PARK...NEARLY STATIONARY.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HIGH
SPRINGS...OLENO STATE PARK AND FORT WHITE THROUGH 630 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3002 8269 2999 8244 2971 8257 2974 8278
TIME...MOT...LOC 2154Z 185DEG 2KT 2981 8267

SHULER
Special weather statement, Sep 20, 6:27 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
627 PM EDT TUE SEP 20 2011

FLZ030-031-202315-
BRADFORD-UNION-
627 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD AND CENTRAL UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 715 PM EDT...

AT 627 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER DUKES...OR 4 MILES NORTH OF WORTHINGTON
SPRINGS...MOVING EAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WORTHINGTON SPRINGS...DUKES...LAKE BUTLER...
SAMPSON...RAIFORD...NEW RIVER AND JOHNSTOWN THROUGH 715 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3011 8246 3012 8226 2989 8214 2989 8240
      2992 8241 2992 8242 2993 8244 2993 8248
TIME...MOT...LOC 2227Z 264DEG 7KT 2999 8239
Special weather statement, Sep 20, 6:28 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 PM EDT TUE SEP 20 2011

FLZ040-202315-
MARION-
628 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 715 PM EDT...

AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES SOUTHWEST OF OCALA AIRPORT...OR 12
MILES SOUTHEAST OF RAINBOW LAKES ESTATES...MOVING NORTHEAST AT 20
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OCALA
AIRPORT...OCALA...SPARR...REDDICK...LOWELL AND ANTHONY THROUGH 715 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2896 8225 2896 8231 2901 8240 2901 8242
      2940 8236 2936 8199 2895 8222
TIME...MOT...LOC 2229Z 205DEG 17KT 2905 8229
Special weather statement, Sep 20, 6:47 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
647 PM EDT TUE SEP 20 2011

FLZ023-030-031-202330-
BAKER-BRADFORD-UNION-
647 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
BRADFORD...SOUTHERN BAKER AND UNION COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 730 PM EDT...

AT 647 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER LAKE BUTLER...MOVING NORTHEAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DUKES...LAKE
BUTLER...NEW RIVER...JOHNSTOWN...RAIFORD AND ELLERBEE THROUGH 730 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3022 8231 2999 8209 2989 8237 3003 8251
TIME...MOT...LOC 2247Z 230DEG 7KT 3002 8236
Special weather statement, Sep 20, 7:59 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
759 PM EDT TUE SEP 20 2011

FLZ030>032-210045-
BRADFORD-CLAY-UNION-
759 PM EDT TUE SEP 20 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY...
NORTHEASTERN BRADFORD AND EASTERN UNION COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 845 PM EDT...

AT 759 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF STARKE...OR 6 MILES
SOUTHEAST OF RAIFORD...MOVING EAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAMPSON...RAIFORD...
ELLERBEE...STARKE...LAWTEY...MIDDLEBURG AND KINGSLEY THROUGH 845 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3013 8188 2987 8188 2992 8224 3010 8225
TIME...MOT...LOC 2359Z 274DEG 10KT 3001 8215

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:08 PM EDTSpecial Weather StatementJAXAlachua52 min
Sep 20, 8:17 PM EDTAreal Flood AdvisoryJAXAlachua58 min
Sep 20, 8:21 PM EDTAreal Flood AdvisoryJAXBradford, Clay54 min
Sep 20, 8:48 PM EDTSpecial Weather StatementJAXBradford42 min
Sep 20, 8:53 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford47 min
Sep 20, 9:02 PM EDTAreal Flood WarningJAXBradford88 min
Sep 21, 3:35 PM EDTAreal Flood AdvisoryJAXClay, Saint Johns55 min
Sep 21, 3:37 PM EDTSpecial Weather StatementJAXSaint Johns23 min
Sep 21, 3:57 PM EDTSpecial Weather StatementJAXClay48 min
Sep 21, 4:03 PM EDTAreal Flood AdvisoryJAXClay57 min
Sep 21, 4:57 PM EDTSpecial Weather StatementJAXUnion48 min
Sep 21, 5:17 PM EDTSpecial Weather StatementJAXAlachua43 min
Sep 21, 5:22 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford53 min
Sep 21, 5:31 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Union59 min
Sep 21, 5:33 PM EDTSpecial Weather StatementJAXGilchrist42 min
Sep 21, 5:40 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist50 min
Sep 21, 5:41 PM EDTSpecial Weather StatementJAXColumbia49 min
Sep 21, 6:14 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia61 min
Sep 21, 6:18 PM EDTSpecial Weather StatementJAXGilchrist57 min
Sep 21, 6:27 PM EDTSevere Thunderstorm WarningJAXColumbia, Gilchrist, Suwannee34 min
Sep 21, 6:31 PM EDTAreal Flood AdvisoryJAXBaker, Columbia59 min
Sep 21, 6:43 PM EDTSpecial Weather StatementJAXSuwannee62 min
Sep 21, 7:05 PM EDTSpecial Weather StatementJAXHamilton40 min
Sep 21, 7:16 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton28 min
Sep 21, 7:34 PM EDTAreal Flood AdvisoryJAXBaker, Columbia116 min
Sep 21, 7:59 PM EDTAreal Flood AdvisoryJAXColumbia, Hamilton, Suwannee61 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.